MAUDE Adverse Event Report: MICROVENTION, INC. SOFIA FLOW PLUS 6F; ASPIRATION CATHETER

MICROVENTION, INC. SOFIA FLOW PLUS 6F; ASPIRATION CATHETER
Model Number DA6125ST-ASP-US-OD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The study device was not retained and returned to the manufacturer for evaluation.The alleged possible association between the catheter and the occlusion could not be confirmed.
 
Event or Problem Description
It was reported through the restore clinical study that 100 days post thrombectomy procedure, a cta demonstrated progressive steno-occlusive process of rm1 segment of the mca.The patient was kept on dapt and sent for an angiogram three days later, which demonstrated complete occlusion of the right mca.The distal branches were filled via aca collaterals and there was also some collateralization from lenticulostriate branches.It was planned for the patient to continue asa and atorvastatin indefinitely.The patient was still asymptomatic 109 days from the surgery during a follow up visit.It was reported that the patient's condition was definitely related to the study disease, possibly related to the thrombectomy procedure, and possibly related to the aspiration catheter.

Brand Name
SOFIA FLOW PLUS 6F
Common Device Name
ASPIRATION CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19081115
Report Number2032493-2024-00284
Device Sequence Number20490868
Product Code DQY
UDI-Device Identifier00842429108475
UDI-Public(01)00842429108475(11)230508(17)260430(10)0000359506
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K214024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberDA6125ST-ASP-US-OD
Device Lot Number0000359506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale